# SDR I5EA20191011907

- Difficulty date: September 29, 2019
- Submitted: October 11, 2019
- Operation: Air carrier
- Aircraft: N438US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24560
- Aircraft time: 65,880 hours, 43,782 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Failed
- Location: Lavatory
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

LH LAVATORY SMOKE DETECTOR ALARM IS ON ( SMELL BURNED)
